Alert archive / North Carolina / Tornado Warnings in 2024

Tornado Warning 7, NWS Raleigh, NC

April 3, 2024Halifax County, North Carolina

NWS Raleigh, NC issued this tornado warning at Apr 3, 2024, 3:50 PM EDT for Halifax County, North Carolina. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2024, 3:50 PM EDT (19:50 UTC)
Expired
Apr 3, 2024, 4:15 PM EDT
In force
25 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Halifax County, NC

The radar

The Norfolk radar (KAKQ), 91 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 12:38 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 7.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2024-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2024-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

996 
WFUS52 KRAH 031950
TORRAH
NCC083-032015-
/O.NEW.KRAH.TO.W.0007.240403T1950Z-240403T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
350 PM EDT Wed Apr 3 2024

The National Weather Service in Raleigh has issued a

* Tornado Warning for...
  Central Halifax County in central North Carolina...

* Until 415 PM EDT.

* At 350 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles southwest of Halifax, moving northeast at 45
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Halifax around 355 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Enfield, Tillery, and Weldon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3642 7755 3639 7754 3637 7755 3634 7759
      3632 7757 3630 7754 3632 7744 3629 7741
      3626 7741 3624 7738 3623 7738 3616 7770
      3616 7775 3618 7782 3627 7782 3642 7757
TIME...MOT...LOC 1950Z 241DEG 38KT 3622 7775 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

AS
2 follow-up statements
976 
WWUS52 KRAH 031959
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
359 PM EDT Wed Apr 3 2024

NCC083-032015-
/O.CON.KRAH.TO.W.0007.000000T0000Z-240403T2015Z/
Halifax NC-
359 PM EDT Wed Apr 3 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR CENTRAL
HALIFAX COUNTY...

At 359 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Halifax, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Halifax around 405 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Tillery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3642 7755 3639 7754 3637 7755 3634 7759
      3632 7757 3630 7754 3632 7744 3629 7741
      3626 7741 3624 7738 3620 7765 3622 7773
      3630 7774 3642 7757
TIME...MOT...LOC 1959Z 241DEG 38KT 3627 7764 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

AS
875 
WWUS52 KRAH 032011
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
411 PM EDT Wed Apr 3 2024

NCC083-032021-
/O.EXP.KRAH.TO.W.0007.000000T0000Z-240403T2015Z/
Halifax NC-
411 PM EDT Wed Apr 3 2024

...THE TORNADO WARNING FOR CENTRAL HALIFAX COUNTY WILL EXPIRE AT 415
PM EDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until 700 PM EDT for central North
Carolina.

&&

LAT...LON 3642 7755 3639 7754 3637 7755 3634 7759
      3632 7757 3630 7754 3632 7744 3629 7741
      3626 7741 3624 7738 3620 7765 3622 7773
      3630 7774 3642 7757
TIME...MOT...LOC 2011Z 241DEG 38KT 3633 7751 

$$

AS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Apr 3, 2:29 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 3, 2:29 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
229 PM EDT Wed Apr 3 2024

.SYNOPSIS...
Strengthening low pressure and a trailing cold front will move
across and offshore the South Atlantic states today. Following high
pressure build from central Canada to the Southeast through Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 220 PM Wednesday...

Tornado Watch In Effect for Parts of the NE Piedmont and northern
Coastal Plain through 7 PM...

Water vapor satellite showed an upper level low just south of the
Great Lakes Region, an associated trough lifting across the
Southeast and a ridge stretching from the Desert Southwest to along
the Rockies. Surface observations displayed a 992 mb low just north
of the Triad, with a trailing cold front south across the foothills.
Convection was developing ahead of the front near and just west of
Highway-1, and convection is expected to increase across the broken
line as the prefrontal trough moves east this afternoon. Conditions
ahead of the trough have been primed for additional development,
with surface dew point temperatures in the mid-60s and temperatures
in the low 70s. The eastern half of central NC also has a large
amount of 0-1 km and BL shear for better storm organization, and the
possibility of damaging wind gusts. The left exit region of a 170 kt
250 mb jet will move across the northern half of the region this
afternoon, and with all of the ingredients coming together, the best
chance of severe weather and possible tornadoes will be across the
northern Piedmont and northern Coastal Plain. The Tornado Watch
remains in effect for parts of the NE Piedmont and northern Coastal
Plain through 7 PM.

Once the main broken line moves east out of the Coastal Plain later
this afternoon, one last area of showers and thunderstorms may
develop across the northern Coastal Plain early this evening before
dry air fully engulfs the region and cold air advection commences.
West to northwest wind gusts of 25 to 35 mph will diminish this
evening, with mostly light winds expected overnight. Lows will drop
to near seasonal normals tonight, with temperatures in the low to
mid-40s.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
As of 123 PM Wednesday...

Upper pattern: Anomalous cyclonic flow will ooze across the eastern
US Thursday through Friday.

Thursday: Forecast soundings suggest good mixing potential late
Thursday morning into the afternoon period. Frequent wnwly gusts of
20 to 30 mph appear likely during this period.  Dew points will dip
into the mid to upper 20s as downslope drying continues. Despite the
expected dry air and gusty conditions, rain on Wednesday should
preclude the need for any fire weather statements Thursday.

While dry conditions are generally expected, forecast soundings do
indicate the potential for some light showers/sprinkles Thursday
afternoon. Some elevated instability embedded within lingering low
to mid-level saturation may provide enough ingredients to promote
some light showers/sprinkles mainly across northern areas.  Overall
though, it should remain mostly dry.

Temperatures on Thursday will struggle to reach the upper 50s to
lower 60s. Overnight lows will dip into the mid to upper 30s. Given
some expected residual stirring of the winds overnight, however,
don't have concerns for widespread frost Thursday night.

Friday: Similar setup on Friday with developing gusty wnwly winds in
the late morning/afternoon.  While guidance suggests gusts will be
bit more subdued Friday compared to Thursday, given successive days
of dry conditions, Friday will have to be monitored for potential
fire weather concerns.

Temperatures will remain cool with highs in the upper 50s/lower 60s
during the day. Overnight lows will dip a bit more Friday night with
some locations across the western/central Piedmont approaching
freezing.  However, forecast soundings do indicate that winds may
not fully decouple which may preclude frost concerns. Regardless,
will have to keep monitoring trends over next day or so.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 1100 AM Wednesday...

Below normal temperatures expected through the weekend, then
moderating back above normal early next week

A very large upper low will sit off the Northeast US coast Sat/Sat
night, then slowly drift eastward over the Northern Atlantic Sun/Sun
night. Central NC will largely be situated under the upper trough,
with weak s/w disturbances tracking through the area as they rotate
about the parent low. NW flow will prevail over central NC Sat and
Sun, with the sub-tropical ridge moving over the area Sun night/Mon,
and remaining there through mid-week. At the surface, arctic high
pressure meandering eastward through Ontario/Quebec Canada will
ridge southward into the US, extending through the Southeast US by
12Z Sun. As the ridge drifts eastward and offshore Sun/Sun night, a
secondary high may break off from the ridge and linger off the
Southeast US coast through at least Tue. Another low pressure system
will move eastward through the Plains early/mid-week, but there is a
good deal of uncertainty wrt the evolution of this system and thus
will hold off on specifics at this time. The weather should largely
remain dry through the extended, however cannot rule out
precipitation Tue/Wed as central NC sits under the northern
periphery of the sub-tropical ridge with the low pressure system
possibly approaching from the west.

Sat night still appears to be the coolest in this part of the
forecast, with lows generally in the mid to upper 30s. Some of the
typically cooler, more sheltered locations could dip into the low
30s. Temperatures should moderate Sun-Wed as warm sly return flow
into the area increases.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
As of 130 PM Wednesday...

MVFR conditions will continue at times through the afternoon as
SHRA/TSRA develop and move east across the area. While most storms
should exit east out of the area by 22Z, a few SHRA may develop
across parts of the northern Coastal Plain through early evening.
Strong up/downdrafts, reduced VIS, frequent lightning, large hail
and gusty and erratic surface winds are possible near TSRA. Surface
wind gusts of 20-30 kt will continue this afternoon, with LLWS
developing overnight as surface winds diminish. VFR conditions are
expected across all areas this evening through Thu, with westerly
wind gusts to 25 kt redeveloping again Wed late morning.

Looking beyond 18z Thu: Breezy west to northwest winds will diminish
Thu evening, then redevelop again during the day on Fri. Otherwise,
VFR conditions will continue through Mon.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS
NEAR TERM...JJT
SHORT TERM...Luchetti
LONG TERM...KC
AVIATION...JJT
Hazardous weather outlook, Apr 3, 1:40 PM EDT, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
140 PM EDT Wed Apr 3 2024

NCZ007>011-026>028-041200-
Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-
140 PM EDT Wed Apr 3 2024

...TORNADO WATCH 87 IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Increased Fire Danger will be possible Thursday and Friday
afternoon.

Frost and light freezing conditions will be possible each morning
Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ021>025-038>043-073>078-083>086-088-089-041200-
Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham-
Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
140 PM EDT Wed Apr 3 2024

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

There is risk for severe thunderstorms this afternoon. Damaging
wind gusts, hail, and an isolated tornado are all possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Increased Fire Danger will be possible Thursday and Friday
afternoon.

Frost and light freezing conditions will be possible each morning
Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Apr 3, 2:37 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
237 PM EDT Wed Apr 3 2024

NCZ042-077-085-086-088-089-031930-
Scotland NC-Johnston NC-Sampson NC-Hoke NC-Harnett NC-Cumberland NC-
237 PM EDT Wed Apr 3 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SCOTLAND...
NORTHWESTERN SAMPSON...HARNETT...CUMBERLAND...WESTERN JOHNSTON AND
HOKE COUNTIES THROUGH 330 PM EDT...

At 236 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Pope AFB to near Laurinburg.
Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fayetteville, Laurinburg, Smithfield, Raeford, Lillington, Fort
Liberty, Clayton, Dunn, Angier, and Benson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM EDT for parts
of central North Carolina.

&&

LAT...LON 3467 7951 3519 7920 3517 7910 3524 7917
      3534 7911 3555 7880 3552 7871 3580 7825
      3577 7824 3495 7863 3487 7892 3492 7896
      3495 7904 3483 7919 3484 7935 3476 7935
TIME...MOT...LOC 1836Z 236DEG 38KT 3532 7902 3474 7943

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JD
Special weather statement, Apr 3, 2:47 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Raleigh NC
247 PM EDT Wed Apr 3 2024

NCZ026-031930-
Franklin NC-
247 PM EDT Wed Apr 3 2024

...A STRONG THUNDERSTORM WILL IMPACT FRANKLIN COUNTY THROUGH 330 PM
EDT...

At 247 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wake Forest, or 10 miles southwest of Louisburg, moving northeast at
35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Louisburg, Franklinton, Bunn, Youngsville, Centerville, and
Ingleside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM EDT for central North
Carolina.

&&

LAT...LON 3625 7819 3626 7817 3625 7813 3621 7811
      3620 7801 3609 7808 3588 7830 3590 7831
      3590 7833 3593 7835 3594 7839 3598 7843
      3603 7855 3608 7854 3618 7849 3616 7846
      3616 7842 3623 7838 3623 7834 3627 7831
TIME...MOT...LOC 1847Z 234DEG 32KT 3602 7846

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Apr 3, 3:30 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
330 PM EDT Wed Apr 3 2024

NCZ026-027-032000-
Nash NC-Franklin NC-
330 PM EDT Wed Apr 3 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL NASH AND
SOUTHEASTERN FRANKLIN COUNTIES THROUGH 400 PM EDT...

At 330 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bunn, or 11 miles south of Louisburg, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bunn and Spring Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM EDT for central North
Carolina.

&&

LAT...LON 3589 7830 3596 7836 3607 7818 3599 7809
      3600 7804 3593 7802
TIME...MOT...LOC 1930Z 239DEG 34KT 3594 7824

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Apr 3, 3:36 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
336 PM EDT Wed Apr 3 2024

NCZ027-028-042-043-032015-
Edgecombe NC-Nash NC-Johnston NC-Wilson NC-
336 PM EDT Wed Apr 3 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN NASH...WEST CENTRAL
EDGECOMBE...WESTERN WILSON AND CENTRAL JOHNSTON COUNTIES THROUGH 415
PM EDT...

At 336 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Smithfield, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rocky Mount, Smithfield, Nashville, Wilson, Clayton, Benson, Elm
City, Dortches, Bailey, and Micro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM EDT for
portions of central North Carolina.

&&

LAT...LON 3557 7811 3537 7852 3550 7863 3607 7796
      3595 7766
TIME...MOT...LOC 1936Z 225DEG 40KT 3557 7826

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JD
Local storm report, Apr 3, 3:43 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
343 PM EDT Wed Apr 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     Tstm Wnd Dmg     3 N Raleigh             35.87N 78.65W
04/03/2024                   Wake               NC   Broadcast Media

            Tree fell on house at Ayr court, Raleigh.

&&

NTL
Special weather statement, Apr 3, 3:45 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
345 PM EDT Wed Apr 3 2024

NCZ011-027-032015-
Nash NC-Halifax NC-
345 PM EDT Wed Apr 3 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NASH AND WEST
CENTRAL HALIFAX COUNTIES THROUGH 415 PM EDT...

At 345 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Nashville, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rocky Mount, Dortches, Red Oak, Whitakers, Castalia, Glenview,
Battleboro, and Aventon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

A Tornado Watch remains in effect until 700 PM EDT for central North
Carolina.

&&

LAT...LON 3619 7770 3613 7770 3600 7777 3599 7809
      3602 7813 3615 7804 3620 7797
TIME...MOT...LOC 1945Z 245DEG 38KT 3605 7804

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 1:42 PM EDTSpecial Weather StatementRAHDurham, Granville, Vance48 min
Apr 3, 1:55 PM EDTSpecial Weather StatementRAHLee, Moore50 min
Apr 3, 2:10 PM EDTSevere Thunderstorm WarningRAHGranville, Vance, Warren35 min
Apr 3, 2:23 PM EDTSpecial Weather StatementRAHWake67 min
Apr 3, 2:26 PM EDTSpecial Weather StatementRAHVance, Warren49 min
Apr 3, 2:37 PM EDTSpecial Weather StatementRAHCumberland, Harnett, Hoke, Johnston53 min
Apr 3, 2:46 PM EDTTornado WarningRAHWarren14 min
Apr 3, 2:47 PM EDTSpecial Weather StatementRAHFranklin43 min
Apr 3, 3:00 PM EDTAreal Flood AdvisoryRAHFranklin, Wake2 hr
Apr 3, 3:07 PM EDTSevere Thunderstorm WarningRAHFranklin, Nash, Wake38 min
Apr 3, 3:26 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Franklin, Halifax, Nash, Warren49 min
Apr 3, 3:30 PM EDTSpecial Weather StatementRAHFranklin30 min
Apr 3, 3:36 PM EDTSpecial Weather StatementRAHJohnston, Nash39 min
Apr 3, 3:45 PM EDTSpecial Weather StatementRAHNash30 min

Nearby

Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.